# SDR SWAA2016042551290

- Difficulty date: March 31, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 57,422 hours, 34,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 144A17248
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STUB BEAM CRACKED AT BS 616, RBL 70.  REPAIRED STUB BEAM IAW EA.
